# SDR CA131202018

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,542 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: D2782
- Condition: Malfunctioned
- Location: Engine
- Part time: 760 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR CAUSING LOW ENGINE RPM.  GOVERNOR REPLACED.
